RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2009, Volume 73, Issue 4, Pages 37–48 (Mi izv2639)  

This article is cited in 6 scientific papers (total in 6 papers)

Homology class of a Lagrangian Klein bottle

S. Yu. Nemirovskiab

a Steklov Mathematical Institute, Russian Academy of Sciences
b Ruhr-Universität Bochum

Abstract: It is shown that an embedded Lagrangian Klein bottle realises a non-zero mod 2 homology class in a compact symplectic four-manifold $(X,\omega)$ such that $c_1(X,\omega)\cdot[\omega] > 0$.

Keywords: Lagrangian embedding, totally real embedding, Luttinger surgery.

DOI: https://doi.org/10.4213/im2639

Full text: PDF file (515 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2009, 73:4, 689–698

Bibliographic databases:

UDC: 513.8+515.1
MSC: 57R17, 53D12, 32Q60
Received: 26.03.2007

Citation: S. Yu. Nemirovski, “Homology class of a Lagrangian Klein bottle”, Izv. RAN. Ser. Mat., 73:4 (2009), 37–48; Izv. Math., 73:4 (2009), 689–698

Citation in format AMSBIB
\Bibitem{Nem09}
\by S.~Yu.~Nemirovski
\paper Homology class of a Lagrangian Klein bottle
\jour Izv. RAN. Ser. Mat.
\yr 2009
\vol 73
\issue 4
\pages 37--48
\mathnet{http://mi.mathnet.ru/izv2639}
\crossref{https://doi.org/10.4213/im2639}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2583965}
\zmath{https://zbmath.org/?q=an:1191.57019}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009IzMat..73..689N}
\elib{http://elibrary.ru/item.asp?id=20358688}
\transl
\jour Izv. Math.
\yr 2009
\vol 73
\issue 4
\pages 689--698
\crossref{https://doi.org/10.1070/IM2009v073n04ABEH002462}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271211200003}
\elib{http://elibrary.ru/item.asp?id=15405873}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-72849116550}


Linking options:
  • http://mi.mathnet.ru/eng/izv2639
  • https://doi.org/10.4213/im2639
  • http://mi.mathnet.ru/eng/izv/v73/i4/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Shevchishin, “Lagrangian embeddings of the Klein bottle and combinatorial properties of mapping class groups”, Izv. Math., 73:4 (2009), 797–859  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Nemirovski S., “Lagrangian Klein bottles in $\mathbb{R}^{2n}$”, Geom. Funct. Anal., 19:3 (2009), 902–909  crossref  mathscinet  zmath  isi
    3. Baykur R.I., Sunukjian N., “handles, logarithmic transforms and smooth 4-manifolds”, J. Topol., 6:1 (2013), 49–63  crossref  mathscinet  zmath  isi
    4. I. Castro, A. M. Lerma, “Clifford torus as a self-shrinker for the Lagrangian mean curvature flow”, Int. Math. Res. Notices, 2014, no. 6, 1515–1527  crossref  mathscinet  zmath  isi
    5. Damian M., “on the Topology of Monotone Lagrangian Submanifolds”, Ann. Sci. Ec. Norm. Super., 48:1 (2015), 237–252  crossref  mathscinet  zmath  isi
    6. Latschev J., “Fukaya'S Work on Lagrangian Embeddings”, Free Loop Spaces in Geometry and Topology, Irma Lectures in Mathematics and Theoretical Physics, eds. Latschev J., Oancea A., Eur. Math. Soc., 2015, 243–270  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:729
    Full text:136
    References:59
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019